# SDR R61A201907130708

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 34,892 hours, 23,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Detached
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE APPEARS TO BE ATTACHED AFTER BEING DISARMED. REATTACHED FWD LATCH ASSY CABLE ASSY ON L2 DOOR TO SLIDER RETENTION BUTTON IAW AMM 25-23-05. OPERATED DOOR IAW AMM 52-12-00. OPS CHECK GOOD.
